# SDR CALA2015111300917

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 55,546 hours, 17,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5320-0207, STATION 727B AT LBL 45.50, ONE EACH FASTENER HOLE FOUND CRACK AT FLOOR BEAM LAYER.  DETAILS REFER ATTACHED DWG.  REPAIRED IAW ECRA 5320-02628 REV ATTACH MX WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 17 ACCOMPLISHED.
